# SDR UPS97221888

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 651922225
- Condition: Corroded
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 9 SPOILER SUPPORT CASTING HAS CORROSION ON PERIPHERY OF BOLT HOLE     SPOILER CASTING.  REPLACED PER BOEING DRAWING 65-16216.
